# SDR SWAA010800

- Difficulty date: March 17, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 61,726 hours, 66,947 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: R115551
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG A HYDRAULIC PUMP LOW PRESS LIGHT ILLUMINATED DURING FLIGHT.  REMOVED AND REPLACED NR 2 ENG FLEX HOSE FROM ENG DRIVEN PUMP TO QUICK DISCONNECT.  REMOVED AND REPLACED CASE DRAIN FILTER, NO CONTAMINATION NOTED PER MM.
